# SDR 022405N523CS1

- Difficulty date: February 24, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 469 hours, 324 cycles
- Engine: Pwa PW545A
- Engine time: 463 hours, 324 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT ALTITUDE 40,000 FEET, THE RIGHT ENGINE DID A UNCOMMANDED SHUTDOWN.  THE CREW PUT THE AIRCRAFT INTO THE RESTART ENVELOPE AND ATTEMPTED TWO INFLIGHT RESTARTS.  THE ENGINE WOULD NOT START SO AN EMERGENCY WAS DECLARED AND THE AIRCRAFT SAFELY LANDED IN CLEVELAND, OH (CLE).  THE PROBLEM IS CURRENTLY BEING REVIEWED BY THE ENGINE AND AIRCRAFT OEM
